MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CAREEVENT

PHILIPS MEDICAL SYSTEMS CAREEVENT
Model Number 866435
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection found by the remote service engineer that there were no patient disconnection alarms.Instead, there would have been a low vm alarm.Results of functional testing indicate for the case of patient disconnection for the evita xl, as documented this could not be tested, we failed to generate the alarm on the device at the time of testing.It seems that this is possible now i think that doing a test session would be the best way to move forward on this problem.Based on the information available and the testing conducted, the cause of the reported problem was unknown.The reported problem was not confirmed.The device was operational after investigation was completed.The investigation could not duplicate the issue.Further testing will be conducted on the fse's next visit to try to replicate the vm alarm.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the careevent (866345 indicating that device sent a false signal (problem with the re-up).Patient involvement is unknown.There was no report of patient or user harm.

Brand Name
CAREEVENT
Common Device Name
CAREEVENT
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17906586
Report Number1218950-2023-00749
Device Sequence Number20789130
Product Code MSX
UDI-Device Identifier00884838081284
UDI-Public00884838081284
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866435
Device Catalogue Number866435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown